14 found
Order:
  1.  22
    Ambiguous Points of Arbitrary Planar Sets and Functions.Frederick Bagemihl - 1966 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):205-217.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  2.  17
    A Decomposition of an Infinite Dimensional Space.Frederick Bagemihl - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (29-30):479-480.
  3.  22
    A Proposition of Elementary Plane Geometry That Implies the Continuum Hypothesis.Frederick Bagemihl - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):77-79.
  4.  21
    Ordinal Numbers in Arithmetic Progression.Frederick Bagemihl & F. Bagemihl - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):525-528.
  5.  11
    A Decomposition of an Infinite Dimensional Space.Frederick Bagemihl - 1985 - Mathematical Logic Quarterly 31 (29‐30):479-480.
  6.  17
    An Aleph Hypothesis, and its Consequences for Beths, Sums of Beths, and Infinite Products of Alephs.Frederick Bagemihl - 1988 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (4):331-336.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  7.  17
    Representation of Ordinal Numbers and Derived Sets in Certain Continuous Sets.Frederick Bagemihl - 1981 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (19-21):333-336.
  8.  16
    Some Results Connected with the Continuum Hypothesis.Frederick Bagemihl - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):97-116.
  9.  16
    Transfinitely Endless Chess.Frederick Bagemihl - 1956 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 2 (10-15):215-217.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  10.  8
    Some Results Connected with the Continuum Hypothesis.Frederick Bagemihl - 1959 - Mathematical Logic Quarterly 5 (7‐13):97-116.
  11.  7
    Ordinal Numbers in Arithmetic Progression.Frederick Bagemihl & F. Bagemihl - 1992 - Mathematical Logic Quarterly 38 (1):525-528.
    The class of all ordinal numbers can be partitioned into two subclasses in such a way that neither subclass contains an arithmetic progression of order type ω, where an arithmetic progression of order type τ means an increasing sequence of ordinal numbers γ r, δ ≠ 0.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  12.  2
    Transfinitely Endless Chess.Frederick Bagemihl - 1956 - Mathematical Logic Quarterly 2 (10‐15):215-217.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  13.  1
    An Aleph Hypothesis, and its Consequences for Beths, Sums of Beths, and Infinite Products of Alephs.Frederick Bagemihl - 1988 - Mathematical Logic Quarterly 34 (4):331-336.
  14. Representation of Ordinal Numbers and Derived Sets in Certain Continuous Sets.Frederick Bagemihl - 1981 - Mathematical Logic Quarterly 27 (19‐21):333-336.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark